| Catalog Number |
07.01702.007 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
03/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient fell and a subsequent x-ray found that two virage screws were broken.A revision surgery was performed to remove and replace the screws with 0.5mm larger diameter virage screws.This is report one of two for this event.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3012447612-2022-00124.
Additional Manufacturer Narrative
Corrections in d4: lot number, udi number, d9, and h3.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: visual inspection revealed that the screws were returned fully disassembled.Root cause: root cause was unable to be determined.This event could possibly be attributed to the patient fall or other unknown patient and operational factors.Dhr review: per dhr review, the parts were likely conforming when they left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description